How deceiving us in pharmacies

Recently, New Zealand scientists have conducted research amusing: volunteers with migraine were given a placebo, but one - under the guise of well-known brands of medicines, and others - in packages without nazvaniya.V results of the first to show that their pills have worked very well, in fact they were the the "Dummy", that of the latter. Imagine how much we believe in the efficacy of that well advertised?




This weakness of our long and successful use framatsevty and pharmacies, making us pay for some unknown reason or buying unnecessary. Website publish some examples.

Nurofen Neutral - Nurofen Express h2> The active substance of analgesic - ibuprofen. In conventional tablets, and "fast" capsules contained the same amount - 200 mg. But look, what is the difference in price:

Standard "Nurofen" (10 tablets) costs about $ 100 «Nurofen Express" (10 capsules) - 130-140 rubles
By the way, in Australia ordered by the court has removed from pharmacy shelves, some kind of "Nurofen" allegedly directed against specific types of pain. They are no more effective than the standard "Nurofen", but are more expensive.

Compare: he "Ibuprofen" (different manufacturers, but the name one) is much cheaper: 30 rubles you get is not even 10 and 50 tablets. The amount of active substance are exactly the same as in "Nurofene».

Paracetamol - Solpadein Fast h2>

Packaging conventional paracetamol - 20 tablets of 500 mg - costs 18 rubles Solpadein Fast - 24 tablets of 500 mg - 171 rubles

TeraFlu - Coldrex - Fervex h2> All three names are among the ten most popular cold medicines in Russia, annual sales of billions of rubles! This being the endless debate about which one is better. It's simple: you need only compare the three parameters.

1. Ingredients h3> Most of these "miracle powders", supposedly to get rid of colds and flu - this is only paracetamol, a little ascorbic acid and literally drop decongestant, relieves symptoms of the common cold. They do not have any components that can halt and even more so to cure the disease.

2. Efficiency h3> Paracetamol (very cheap "pure", as we explained above) reduces fever, pain relievers and constricts blood vessels. Ascorbic acid (aka vitamin C) does not help when you are sick. Well, in general, only drugs eliminate the most unpleasant symptoms of a cold, but struggling with the virus.

3. Price h3>

TeraFlu (paracetamol 325 mg ascorbic acid 50 mg), 10 ml - 310 rubles Coldrex Hawtrey (paracetamol 750 mg ascorbic acid 60 mg), 10 bags - 310-320 rubles Fervex (paracetamol 500 mg, 200 mg of ascorbic acid), 8 bags - 370-390 rubles The conclusion is obvious: in the-first, you greatly overpay for these "drugs", and secondly, they try to "cure" harm yourself, letting the disease take its course.

The original medication - cheap analogues h2> For example, everyone knows the firm "No-spa", 100 tablets of 40 mg, worth more than 230 rubles. A drotaverine its counterpart (the same number) - 64 rubles. The question is, why pay three times if they are indistinguishable in composition and effectiveness?

However, do not blindly rely on the fact that it is cheaper, especially with the high-tech production of drugs. These simply can not cost a penny, and therefore cheaper significantly inferior to the original in quality and efficiency. So if you are not sure, as in the cases described above, and do not have an honest hand specialist, who would you have suggested, it is best not to skimp on your health.



via www.anews.com/p/36835530/

Tags

See also

New and interesting